Deplin and RLS- bad together

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
Post Reply
bndickman
Posts: 6
Joined: Tue Jul 14, 2009 3:38 pm

Deplin and RLS- bad together

Post by bndickman »

I have found that using Deplin with an SRI such as Paxil exacerbates my RLS enormously. Of course, it is known that Paxil exacerbates RLS, but I have been able to take Paxil 10mg with 75mg Lyrica in the evening and have had very few symptoms. (I also take Vicodin for back pain.) When Deplin was added to enhance the action of Paxil, my RLS symptoms became intolerable.
Bernie D.

SquirmingSusan
Posts: 2991
Joined: Sun Nov 12, 2006 4:08 am
Location: Minnesota
Contact:

Post by SquirmingSusan »

Well, I guess that if it increases the effect of antidepressants, then it can also increase the side effects of antidepressants. I guess you get to decide if the increased effect of the Paxil is worth taking the Deplin. If it really helps you, then you'll want to ask your doctor about increasing your RLS meds.

Interesting. I've never heard of Deplin until now. I suppose now the pharmaceutical companies are going to start patenting all kinds of modified nutrients.
Susan

mackjergens
Posts: 406
Joined: Sat Jul 21, 2007 5:10 am

Post by mackjergens »

Have you thought about trying another antidepressant, that is known not to increase rls? such as wellburtin? It could be that if you are put on an antidepressant that will not bother your rls,you might be able to stop the other med? Just a thought

Post Reply